# SDR FDEA201401210149

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 38,226 hours, 12,197 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: E0055C30BW
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT,  RECEIVED AN INTERMITTENT CHIME, WITH NO ECAM ALERT, INVESTIGATION FOUND LOW FUEL TANK AT 1.5 & RO AT 1.7.  THE CENTER TANK WAS FEEDING & TRIM TANK TRANSFERRING FWD.  UNABLE TO RECOVER INNER FUEL TANK & APPROXIMATELY 17600 LBS OF FUEL WAS TRAPPED AT SLAT EXTENSION.  THE FUEL FEED DID NOT REVERT TO THE INNER TANKS & CENTRE TANKS CONTINUED TO BURN.  LEFT & RT OUTER MAINTAINED 1.5 & 1.7 RESPECTIVELY, AT APPROXIMATELY 400.  ON APPROACH THE FUEL FEED SWITCHED TO INNER TANK & THE CTR TANK PUMPS SHUT DOWN.  R & R  RELAYS IAW SMP.  PERFORMED AUTO FUEL FEED OPS & FUNCTIONAL TESTED IAW AMM 28-21-00-05.  CENTER TANK LOW LEVEL SENSOR CHECKED NORMAL IAW AMM 28-46-00-05, FUNCTIONAL TEST, ACFT OK FOR SERVICE.
